# SDR HALA0400829

- Difficulty date: August 22, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

CREW REPORTED TO TAXI OUT, NR 2 ENGINE WENT TO 997C.  ALOHA OBSERVED FLAMES COMING FROM NR 2 EXHAUST.  ALSO, ACARS MESSAGE ENGINE SURGE.  ENGINE CHANGE IN PROCESS.  (M)
